RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 911–925 (Mi mz10458)  

This article is cited in 3 scientific papers (total in 3 papers)

On Nonoscillating Solutions of Emden–Fowler-Type Equations

V. S. Samovol

National Research University "Higher School of Economics", Moscow

Abstract: The asymptotic properties of nonoscillating solutions of Emden–Fowler-type equations of arbitrary order are considered. The paper contains the results of the study of the asymptotic properties of solutions with integer-valued asymptotics as well as of solutions arising from the rapid decrease of the coefficient of the equation. To analyze the asymptotic behavior of solutions of the equations, methods of power geometry are used.

Keywords: Emden–Fowler-type equation, power geometry, nonoscillating solution, noncontinuable solution, Newton polyhedron.

DOI: https://doi.org/10.4213/mzm10458

Full text: PDF file (488 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 843–855

Bibliographic databases:

UDC: 517.91
Received: 03.09.2013

Citation: V. S. Samovol, “On Nonoscillating Solutions of Emden–Fowler-Type Equations”, Mat. Zametki, 95:6 (2014), 911–925; Math. Notes, 95:6 (2014), 843–855

Citation in format AMSBIB
\Bibitem{Sam14}
\by V.~S.~Samovol
\paper On Nonoscillating Solutions of Emden--Fowler-Type Equations
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 911--925
\mathnet{http://mi.mathnet.ru/mz10458}
\crossref{https://doi.org/10.4213/mzm10458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306228}
\elib{http://elibrary.ru/item.asp?id=21826515}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 843--855
\crossref{https://doi.org/10.1134/S0001434614050290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903398712}


Linking options:
  • http://mi.mathnet.ru/eng/mz10458
  • https://doi.org/10.4213/mzm10458
  • http://mi.mathnet.ru/eng/mz/v95/i6/p911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Samovol, “On the Asymptotic Estimates of Solutions of Emden–Fowler Type Equations”, Math. Notes, 97:1 (2015), 100–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Samovol V.S., “Asymptotics of Solutions of Emden-Fowler-Type Equations”, Dokl. Math., 91:1 (2015), 16–19  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. S. Samovol, “Power geometry of a non-linear differential equation”, Mosc. Math. J., 18:2 (2018), 387–402  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:56
    References:27
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020